Abortion/9 weeks and abortion
I am from Philippines, I was 9 weeks when I took 10 pcs of 200mg Mifepristone, 1 orally and and 1 insert for every 1 hour. I started bleeding on my last in take of cytotec. I passed on many blood clots, if I remember 6 or more.. my bleeding stop at 6th day and have spotting on the following days (around 4 days, more or less), my concern is that I took a pregnancy kit on november 7 and it shows that I'm still positive, Am I still pregnant?
I really want to have a transvaginal ultrasound but I have no budget for it yet, and not only that, I was worried because my belly started bloating after my bleeding stop.., I look like 3-4 months pregnant. And when I lay down, making my belly flat, my belly was really flat, but sometimes, i do see a lump somewhere down on my pelvis (but its not moving and I'm trying to press it but i dont feel pain), it's big but then, after I pee, It will be as flat again... I also lie flat at stomach, but i didnt feel any pain. I was crying thinking that I might still pregnant. I also don't sense movements below except on my abdominal, it was moving and a little bit aching when its moving, from what I know that Is my large intestine......
Am I still pregnant?? Im really worried :'(
It is unlikely the pills would do anything at 9 weeks other than make you bleed a lot. The pills are used to stop the supply of progesterone to the baby, and the baby starts making his own at about 7 weeks. If the abortion had happened at 9 weeks, you would have seen a recognizable baby, because babies are completely formed by that time, and large enough to see.
You didn't say how long ago you took the pills. From the sound of things, you may have been even further along than 9 weeks. You shouldn't really have been showing until about 12-13 weeks, unless you are VERY thin. On the other hand, you should be able to lie on your stomach and feel a lump by 9 weeks. A woman doesn't usually feel movement until at least 14 weeks, so it is likely what you felt was intestines or something else. If you found a lump that was your uterus, you wouldn't feel movement by pressing on it with your fingers, either, until 14 weeks or later. It's amazing how aware a woman can become of what she normally ignores going on in her body, when she is concerned about being pregnant.
Those pills are poisonous and a pregnant woman should never take them. They can kill her or leave her with serious medical problems. I don't know what is motivating you to attack your body by taking such poisonous pills. Most likely, nobody ever warned you about how dangerous they are. If you did not succeed in causing an abortion, most of the risks won't happen, but if you DID, that is another matter altogether. At the very least, you need to take Vitamin D3 for the rest of your life, because you will be more susceptible to a particularly deadly form of breast cancer. If this is your first pregnancy and you are in your teens, and you have a close relative who has had breast cancer, you are almost certain to get it, and it kills 1/4 of its victims. So PLEASE take Vitamin D3. It will help prevent this. A good dose is about 5000IU a day. You will need to have your blood tested occasionally to make sure you are not getting too much. You should have around 75ng/ml in your blood, but it is considered risky for it to go above 100.
You deserve better than abortion. I will tell you where you can get some REAL help. Please call one of these phone numbers, whichever is closest to you:
Please don't take any more pills. They won't help anyway, and they could kill you. Please don't try to end your pregnancy. All forms of abortion are harmful to a woman's body, and also can harm your future children, perhaps seriously. They can cause miscarriage, or a severe birth defect such as cerebral palsy, epilepsy, autism, mental retardation, blindness, deafness, or other problems.
Please let me know what happens when you call one of the phone numbers, and keep in touch and let me know how you are doing. Please keep yourself safe.